# SDR FDEA202109232360

- Difficulty date: September 23, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 110,995 hours, 23,309 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28932
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING FIXED LEADING EDGE PANEL FOUND BEADED DOUBLER CRACK AT STATION   XOS 664. RIGHT HAND WING FIXED LEADING EDGE PANEL BEADED DOUBLER CRACK AT STATION XOS 664   REPAIRED AS PER SRM 57-40-02-2R REPAIR 15 FIGURE 203. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.
